Alert archive / Missouri / Flash Flood Warnings in 2007

Flash Flood Warning 70, NWS Springfield, MO

June 1, 2007Barry County, Missouri

NWS Springfield, MO issued this flash flood warning at Jun 1, 2007, 7:39 PM CDT for Barry County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2007, 7:39 PM CDT (00:39 UTC)
Expired
Jun 2, 2007, 1:45 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text
Flood severity
None

County Barry County, MO

The radar

The Springfield radar (KSGF), 64 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.7 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2007-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 797 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2007-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
797 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1405 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 020041
FFWSGF
MOC009-020645-
/X.NEW.KSGF.FF.W.0070.070602T0039Z-070602T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
739 PM CDT FRI JUN 1 2007

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BARRY COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 145 AM CDT SATURDAY.

* AT 736 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. RADAR HAS ESTIMATED UP TO TWO INCHES OF RAINFALL HAS  
  FALLEN OVER PORTIONS OF THE WARNED AREA.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
  CASSVILLE...MONETT...EXETER...PURDY...SELIGMAN AND WASHBURN.

ADDITIONAL RAINFALL AMOUNTS OF UP TO 3 INCHES WITH LOCALLY HEAVY 
AMOUNTS ARE POSSIBLE IN THE WARNED AREA.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

LAT...LON 3692 9362 3651 9362 3652 9407 3692 9406

$$

WISE
1 follow-up statement
000 
WGUS73 KSGF 020635
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
129 AM CDT SAT JUN 2 2007

MOC009-020639-
/X.CAN.KSGF.FF.W.0070.000000T0000Z-070602T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BARRY MO-
129 AM CDT SAT JUN 2 2007

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR BARRY COUNTY...

HEAVY RAIN HAS ENDED OVER THE WARNED AREA. HOWEVER...DUE TO 
EXCESSIVE RAINFALL OVER THE WARNED AREA...STREAMS AND CREEKS IN THE 
WARNED AREA MAY STILL BE OUT OF THEIR BANKS. THIS FLASH FLOOD 
WARNING HAS BEEN REPLACED BY AN AREAL FLOOD WARNING...WHICH WILL 
REMAIN IN EFFECT THROUGH 130 PM SATURDAY. IF FLOODING HAS BEEN 
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3692 9362 3651 9362 3652 9407 3692 9406

$$

CLAYCOMB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 3:06 PM CDT, 4 hours 33 minutes earlier.

Area forecast discussion, Jun 1, 3:06 PM CDT, 4 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
306 PM CDT FRI JUN 01 2007

.DISCUSSION...

CURRENTLY...AIRMASS IS UNDERGOING A RECOVERY PHASE IN THE WAKE OF
THIS MORNINGS DECAYING CONVECTION. TEMPERATURES HAVE JUMPED BACK
INTO THE LOWER 80S AREA WIDE...WITH DEWPOINTS MAKING THEIR WAY BACK
INTO THE 60S AFTER DIPPING INTO THE 50S ACROSS WESTERN PORTIONS OF
THE CWA. VIS/IR SAT IMAGERY (AND A LOOK OUTSIDE THE DOOR) SHOWING
VERY LITTLE CU DEVELOPMENT AT THIS HOUR. THIS SHOULD CHANGE AS WHAT
LITTLE INHIBITION REMAINS IS ERODED DURING THE NEXT FEW HOURS.
NEVERTHELESS...WITH THE REGION BETWEEN MID LEVEL DISTURBANCES
ALOFT...ANY SHRA/TSRA DEVELOP WILL BE ON THE SCATTERED SIDE.

TONIGHT AND SATURDAY...PRIMARY FORECAST CHALLENGE WILL BE CHANCES
FOR SHRA/TSRA. THE UPPER LOW OVER THE DAKOTAS CONTINUES TO SEND A
SERIES OF DISTURBANCES ACROSS THE PLAINS STATES. THE 12Z SUITE OF
SHORT RANGE GUIDANCE DID NOT INITIALIZE BOUNDARY LAYER MOISTURE VERY
WELL...AND THEIR RESPECTIVE REPRESENTATIONS OF CONVECTIVE
DEVELOPMENT ARE SUSPECT. NEVERTHELESS...ONGOING DEVELOPMENT OVER
CENTRAL KANSAS WILL CONTINUE TO EVOLVE AND AFFECT THE REGION
OVERNIGHT AS THE NEXT IN A SERIES OF SHORTWAVES IS SENT OUR WAY.
FOLLOWING THE TRENDS OF THE 03Z AND 09Z SREF...IT APPEARS THAT THE
BULK OF ANY PRECIP TONIGHT WILL BE CONFINED TO THE NW THIRD TO HALF
OF THE CWFA AS DEVELOPMENT CONTINUES ALONG A COLD FRONT ACROSS
CENTRAL KANSAS. THIS FEATURE WILL SLOWLY...BUT DELIBERATELY SHIFT TO
THE EAST AND APPROACH THE NW CWA ON SATURDAY.

THE DEVELOPMENT OF A SUBSTANTIAL COLD POOL...SUCH AS ONE THAT
AFFECTED THE AREA THIS MORNING...IS A LITTLE LESS LIKELY TONIGHT.
DEEP LAYER SHEAR AND INSTABILITY REMAINS MARGINAL AND CORFIDI
VECTORS SUGGEST AN ELONGATED AXIS OF TSRA ORIENTED NE/SW COMPLEX.
ANY SUBSTANTIAL FORWARD PROPAGATION APPEARS TO BE HEADED JUST TO OUR
NORTH...WITH THE SOUTHERN PERIPHERY OF THE TSRA MAKING MUCH SLOWER
PROGRESS TO THE EAST. WILL ALTER THE ORIENTATION OF THE FLASH FLOOD
WATCH WITH THE ISSUANCE OF THIS PACKAGE...REMOVING THE SOUTHERN
COUNTIES AND EXTENDING THE TIME OF THE WATCH ACROSS THE NW THIRD OF
THE CWA.

BY MIDDAY SATURDAY AND BEYOND...A LOW END RISK OF SEVERE WEATHER IS
PLAUSIBLE ACROSS MOST OF THE AREA. DEEP LAYER SHEAR REMAINS MARGINAL
(30KTS AT BEST) AND MID 60S DEWPOINTS SHOULD YIELD MLCAPE VALUES IN
THE 1500-2000 J/KG RANGE. ASSUMING TEMPS DO REACH THE LOWER 80S ONCE
AGAIN...THE EXPECTED SHEAR AND INSTABILITY SHOULD BE JUST ENOUGH TO
SUPPORT A FEW SEVERE STORMS...MOST LIKELY ACROSS THE EASTERN TWO
THIRDS OF THE AREA.

CONVECTION SHOULD LINGER ACROSS THE EASTERN AND SOUTHERN CWA INTO
SATURDAY EVENING BEFORE DISSIPATING.

SATURDAY NIGHT THROUGH SUNDAY NIGHT...THE UPPER LOW OVER THE UPPER
MIDWEST WILL CONTINUE TO SHIFT EAST TOWARD THE GREAT LAKES REGION.
THIS WILL KEEP THE ARE IN A NW FLOW REGIME ALOFT. A FEW DISTURBANCE
WILL STREAK THROUGH THE AREA DURING THIS TIME...BUT CONFIDENCE IN
TIMING AND OVERALL SENSIBLE WEATHER POTENTIAL WARRANTS ONLY A
MENTION OF SLIGHT CHC POPS. TEMPERATURES WILL REMAIN NEAR SEASONAL
AVERAGES.

IN THE EXTENDED...TUESDAY THROUGH FRIDAY...MED RANGE MODEL OUTPUT
AND ENSEMBLES CONTINUE DECENT RUN TO RUN CONTINUITY. THE UPPER
PATTERN WILL UNDERGO A GRADUAL TRANSFORMATION FROM A RIDGE
WEST/TROUGH EAST TO TROUGH WEST/RIDGE EAST AS AN UPPER LOW
RETROGRADES ACROSS THE NORTHERN TERRITORIES OF ALASKA. VERY LITTLE
TO HANG ONES HAT ON REGARDING POPS THROUGH AT LEAST THE MID WEEK
TIME FRAME...AND HAVE GONE DRY FOR THIS TIME FRAME. SOME SEMBLANCE
OF CYCLOGENESIS IN THE LEE OF THE ROCKIES IS PROGGED BY THE LATTER
HALF OF NEXT WEEK...BUT CONFIDENCE IS LOW REGARDING THE TIMING OF
ANY FEATURE AFFECTING OUR REGION. THUS HAVE CUT GUIDANCE POPS FOR
THUR AND FRI TO SLIGHT CHC. TEMPERATURE WISE...A WARMING TREND IS ON
TAP. READINGS WILL STAY AT OR JUST ABOVE AVERAGE TUES...BUT RAPIDLY
WARMING 850MB TEMPS FROM BOTH THE ECMWF AND GFS SUGGEST HIGHS IN THE
85-90 RANGE BY WED THROUGH FRI.

GAGAN

&&

.AVIATION...
IN THE WAKE OF THE STORMS THAT MOVE THROUGH THIS MORNING CONDITIONS
IMPROVED TO VFR AT BOTH KSGF AND KJLN. EXPECT VFR CONDITIONS TO
CONTINUE INTO THIS EVENING WITH SHOWERS AND THUNDERSTORMS DEVELOPING
IN THE VICINITY OF BOTH TAF LOCATIONS. THIS WILL BE DEPENDENT UPON
CLOUD COVER...AND HOW WELL THE AIRMASS CAN RECOVER FROM THIS MORNING
AND DESTABILIZE.  EXPECT SCATTERED STORMS ACROSS THE REGION THROUGH
SATURDAY MORNING WITH MVFR CONDITIONS POSSIBLE NEAR ANY STORMS THAT
DO DEVELOP.

HATCH

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7PM ALONG AND WEST OF A LINE FROM
     WARSAW TO BRANSON.
KS...FLASH FLOOD WATCH UNTIL 7PM FOR BOURBON...CRAWFORD AND
     CHEROKEE COUNTIES.

WFO SGF
Hazardous weather outlook, Jun 1, 6:05 PM CDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
605 PM CDT FRI JUN 1 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-022315-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
605 PM CDT FRI JUN 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

  SCATTERED STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...HAIL UP TO THE SIZE OF
  QUARTERS...AND LOCALIZED AREAS OF FLASH FLOODING.

  AREAS AFFECTED AND TIMING:

  SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ALONG AND
  WEST OF HIGHWAY 65 THROUGH 9 PM THIS EVENING.

  DISCUSSION:

  THUNDERSTORMS ARE EXPECTED TO CONTINUE THIS EVENING ACROSS MUCH
  OF WESTERN MISSOURI AND SOUTHEAST KANSAS. SUFFICIENT WIND SHEAR
  WILL CAUSE A FEW STORMS TO BECOME SEVERE. THE STRONGEST STORMS
  WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. DUE
  TO THE VERY MOIST AIRMASS IN PLACE...LOCALIZED FLASH FLOODING
  WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

  ANOTHER COMPLEX OF THUNDERSTORMS IS EXPECTED TO MOVE INTO THE
  REGION AROUND SUNRISE SATURDAY. THIS ACTIVITY WILL DEVELOP AHEAD
  OF A COLD FRONT...WHICH IS EXPECTED TO STALL OUT OVER SOUTHERN
  MISSOURI BY MIDDAY. THIS FEATURE WILL BE A FOCUS FOR SHOWER AND
  THUNDERSTORM DEVELOPMENT DURING THE LATE MORNING AND AFTERNOON
  HOURS. AT THIS TIME...IT APPEARS THAT SUFFICIENT INSTABILITY
  WILL BE AVAILABLE TO SUPPORT SCATTERED SEVERE THUNDERSTORMS...
  PARTICULARLY ALONG AND EAST OF THE INTERSTATE 44 CORRIDOR.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH 9 PM THIS
 EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

CLAYCOMB

In the hours before

Local storm report, Jun 1, 6:53 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
653 PM CDT FRI JUN 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     FLASH FLOOD      BRANSON                 36.64N 93.22W
06/01/2007                   TANEY              MO   LAW ENFORCEMENT

            HWY 176 NEAR SUNDOWN LANE CLOSED DUE TO FLOODING

&&

GCLAYCOM
Local storm report, Jun 1, 6:56 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
656 PM CDT FRI JUN 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             KISSEE MILLS            36.68N 93.05W
06/01/2007  E1.00 INCH       TANEY              MO   BROADCAST MEDIA

            QUARTER SIZED HAIL COVERING GROUND

&&

GCLAYCOM
Local storm report, Jun 1, 7:03 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
703 PM CDT FRI JUN 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     FLASH FLOOD      9 NE PLEASANT HOPE      37.56N 93.16W
06/01/2007                   DALLAS             MO   LAW ENFORCEMENT

            INTERSECTION OF HIGHWAY 65...38 AND TT FLOODED AND CLOSED

&&

GCLAYCOM
Local storm report, Jun 1, 7:21 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
721 PM CDT FRI JUN 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     FLASH FLOOD      PLEASANT HOPE           37.46N 93.27W
06/01/2007                   POLK               MO   EMERGENCY MNGR

            ENTIRE CITY STREETS UNDER 2 FEET OF WATER. INTERSECTION H
            HWY AND 215 HWY UNDER 2 FT OF WATER.

&&

GCLAYCOM
Local storm report, Jun 1, 7:24 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
724 PM CDT FRI JUN 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     FLASH FLOOD      4 S PLEASANT HOPE       37.41N 93.27W
06/01/2007                   GREENE             MO   EMERGENCY MNGR

            H HIGHWAY CLOSED AND UNDER 3 FEET OF WATER.

&&

GCLAYCOM
Local storm report, Jun 1, 7:39 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
739 PM CDT FRI JUN 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     FLASH FLOOD      6 E PLEASANT HOPE       37.46N 93.16W
06/01/2007                   DALLAS             MO   EMERGENCY MNGR

            HIGHWAY 215 UNDER 3 FEET OF WATER. WATER RESCUE UNDERWAY
            NEAR THIS AREA

&&

GCLAYCOM

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 7:07 PM CDTSevere Thunderstorm WarningSGFPolk53 min
Jun 1, 7:11 PM CDTFlash Flood WarningSGFGreene6 hr
Jun 1, 7:18 PM CDTSevere Thunderstorm WarningSGFLawrence37 min
Jun 1, 7:20 PM CDTSevere Thunderstorm WarningSGFWright23 min
Jun 1, 7:23 PM CDTSevere Thunderstorm WarningSGFJasper67 min
Jun 1, 7:37 PM CDTSevere Thunderstorm WarningSGFBarry53 min
Jun 1, 7:54 PM CDTSevere Thunderstorm WarningSGFStone, Taney40 min
Jun 1, 8:12 PM CDTFlash Flood WarningSGFJasper6 hr
Jun 1, 8:20 PM CDTSevere Thunderstorm WarningSGFChristian55 min
Jun 1, 8:51 PM CDTFlash Flood WarningSGFVernon6 hr
Jun 1, 10:05 PM CDTFlash Flood WarningSGFChristian, Webster, Wright6 hr
Jun 2, 5:25 AM CDTFlash Flood WarningSGFJasper6 hr
Jun 2, 6:59 AM CDTFlash Flood WarningSGFLawrence6 hr
Jun 2, 4:05 PM CDTSevere Thunderstorm WarningSGFOzark55 min
Jun 2, 4:28 PM CDTSevere Thunderstorm WarningSGFTexas41 min

Nearby

Flash Flood Warnings in Missouri, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.